Attila Bérczes
Attila Bérczes
science.unideb.hu üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On generalized balancing sequences
A Bérczes, K Liptai, I Pink
Fibonacci Quart 48 (2), 121-128, 2010
382010
On the diophantine equation x2p2ky n
A Bérczes, I Pink
Archiv der Mathematik 91 (6), 505-517, 2008
332008
On power values of polynomials
A Bérczes, B Brindza, L Hajdu
Publ. Math. Debrecen 53 (3-4), 375-381, 1998
271998
A one-way function based on norm form equations
A Bérczes, J Ködmön, A Pethő
Periodica Mathematica Hungarica 49 (1), 1-13, 2004
222004
Computational experiences on the distances of polynomials to irreducible polynomials
A BĂŠrczes, L Hajdu
Mathematics of computation 66 (217), 391-398, 1997
201997
Effective results for hyper-and superelliptic equations over number fields
A Bérczes, JH Evertse, K Györy
arXiv preprint arXiv:1301.7168, 2013
172013
On the resolution of equations Axn− Byn= C in integers x, y and n≥ 3, II
A Bazso, A Berczes, K Gyory, A Pinter
Publ. Math. Debrecen 76, 227-250, 2010
132010
On generalized Lebesgue-Ramanujan-Nagell equations
A Bérczes, I Pink
Analele Universitatii" Ovidius" Constanta-Seria Matematica 22 (1), 51-71, 2014
122014
ON THE DIOPHANTINE EQUATION x2 + d2l + 1 = yn
A Berczes, I Pink
Glasgow Mathematical Journal 54 (2), 415-428, 2012
122012
Effective results for linear equations in two unknowns from a multiplicative division group
A Bérczes, JH Evertse, K Gyory
Acta Arith 136 (4), 331-349, 2009
122009
Multiplicative dependence among iterated values of rational functions modulo finitely generated groups
A Bérczes, A Ostafe, IE Shparlinski, JH Silverman
International Mathematics Research Notices, 2019
112019
Effective results for Diophantine equations over finitely generated domains
A Bérczes, JH Evertse, K Györy
arXiv preprint arXiv:1301.7175, 2013
112013
On norm form equations with solutions forming arithmetic progressions
A Bérczes, A Petho
Publ. Math. Debrecen 65 (3-4), 281-290, 2004
112004
On the number of equivalence classes of binary forms of given degree and given discriminant
A Bérczes, JH Evertse, K Gyory
arXiv preprint math/0312234, 2003
112003
On the number of solutions of decomposable polynomial equations
A Bérczes, K Györy
Acta Arithmetica 101 (2), 171-187, 2002
112002
On the number of solutions of index form equations
A Bérczes
PUBLICATIONES MATHEMATICAE-DEBRECEN 56 (3-4), 251-262, 2000
112000
Effective results for points on certain subvarieties of tori
A Bérczes, K Gyory, JH Evertse, C Pontreau
Mathematical Proceedings of the Cambridge Philosophical Society 147 (1), 69, 2009
102009
Computational experiences on norm form equations with solutions forming arithmetic progressions
A Bérczes, A Pethö
Glasnik matematički 41 (1), 1-8, 2006
102006
On the Diophantine equation (x+ 1) k+(x+ 2) k+...+(2x) k= yn
A Bérczes, I Pink, G Savaş, G Soydan
Journal of Number Theory 183, 326-351, 2018
92018
Multiply monogenic orders
A Bérczes, JH Evertse, K Győry
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 12 (2), 467-497, 2013
92013
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20